MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer refence number: (b)(4).The suspect device will not be returned to the manufacturer.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.Evaluation of this adverse event by the stryker medical affairs team concluded that the patient required an arterial cutdown due to the mt8 being overfilled with clot.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a thrombectomy procedure using the artix system of devices.The patient had a left side fem-pop bypass graft that contained clot that had required prior treatment.Right cfa access obtained and the introducer sheath placed.Imaging taken noted that the entire graft was full of clot.The stryker 65cm sheath was prepped and placed in left cfa.The wire was exchanged for a spider wire/filter 0.014 wire with filter proximal to popiteal artery.The funnel sheath was prepped and funnel placed within 2cm nub of graft to protect the profunda artery.The artix mt sheath was prepped based on sizing of graft at 8mm diameter.Multiple passes were performed, yielding acute, subacute and chronic clot.The decision was made to angioplasty the graft and re-apply remaining clot to sides of graft.The funnel catheter was re-captured under aspiration.During mechanical passes the mechanical element had decent resistance come mid graft.It was identified that a small clot maneuvered into the peroneal artery.We removed the spider wire, wired the peroneal and ballooned the peroneal and achieved patency.We also wired the hibernating pt and at and opened those arteries so patient now had 3 vessel runoff.Our last effort was now to re-deploy the funnel catheter and capture last large clot.The clot was captured but could not be pulled through funnel catheter/sheath.All attempts were futile, resulting in the surgeon to resort to a lcfa cutdown to remove the clot.It was a heavily organized 6mm diameter clot that we were trying to pull through a 2.6mm sheath.

Brand Name
ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24689936
Report Number3020347218-2026-00028
Device Sequence Number9653041
Product Code QEW
UDI-Device Identifier00810123710591
UDI-Public(01)00810123710591(17)260728(10)25070143
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model Number32-103
Device Catalogue Number32-103
Device Lot Number25070143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale